# SDR DXTA200802989

- Difficulty date: April 11, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N122QS
- Make and model: Beech 400A
- Aircraft serial: RK467
- Aircraft time: 1,228 hours, 1,161 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 42901
- Part serial: 835
- Condition: Malfunctioned
- Location: Anti-Skid Sys
- Part time: 1,228 hours, 1,161 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND INITIAL LT SEAT APPLICATION, BRAKES WORKED PROPERLY FOR A COUPLE OF SECONDS. THEN NO BRAKING.  REPLACED ANTI-SKID CONTROL BOX. BRAKES OPS CHECK GOOD AT THIS TIME. IAW MM 32-40-00.
